Wilms' tumour: a study of 15 cases

Viswanatha Rao, T. ; Sundareshwar, B. ; Reddy, C. R. R. M. (1975) Wilms' tumour: a study of 15 cases Indian Journal of Pediatrics, 42 (7). pp. 194-199. ISSN 0019-5456

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/u050164w52610q...

Related URL: http://dx.doi.org/10.1007/BF02752898


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Dr. K.C. Chaudhuri Foundation.
ID Code:41746
Deposited On:31 May 2011 06:14
Last Modified:31 May 2011 06:14

Repository Staff Only: item control page